Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 137, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 7:05 PM CDT for 4 counties in Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 7:05 PM CDT (00:05 UTC)
- Expired
- May 30, 2013, 8:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
706 WUUS54 KTSA 310005 SVRTSA OKC037-113-117-143-310100- /O.NEW.KTSA.SV.W.0137.130531T0005Z-130531T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 705 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA... SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA... EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA... CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 800 PM CDT * AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TERLTON... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OSAGE... MANNFORD...WESTPORT...WALNUT CREEK STATE PARK...KEYSTONE STATE PARK...SAND SPRINGS...TULSA...SPERRY AND TULSA INTERNATIONAL AIRPORT. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 227. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3635 9588 3608 9589 3608 9650 3629 9649 TIME...MOT...LOC 0006Z 268DEG 24KT 3619 9642 $$
2 follow-up statements
912 WWUS54 KTSA 310016 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 716 PM CDT THU MAY 30 2013 OKC037-113-117-143-310100- /O.CON.KTSA.SV.W.0137.000000T0000Z-130531T0100Z/ CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK- 716 PM CDT THU MAY 30 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL TULSA...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK COUNTIES... AT 712 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANNFORD... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WALNUT CREEK STATE PARK...KEYSTONE STATE PARK...SAND SPRINGS...GRAY... TULSA...SPERRY AND TULSA INTERNATIONAL AIRPORT. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 227. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3635 9588 3608 9589 3609 9645 3629 9640 TIME...MOT...LOC 0016Z 268DEG 24KT 3617 9633 $$
929 WWUS54 KTSA 310032 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 732 PM CDT THU MAY 30 2013 OKC037-117-310042- /O.CAN.KTSA.SV.W.0137.000000T0000Z-130531T0100Z/ CREEK OK-PAWNEE OK- 732 PM CDT THU MAY 30 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE AND NORTHERN CREEK COUNTIES IS CANCELLED... LAT...LON 3630 9625 3635 9588 3608 9589 3610 9626 TIME...MOT...LOC 0032Z 269DEG 25KT 3618 9619 $$ OKC113-143-310100- /O.CON.KTSA.SV.W.0137.000000T0000Z-130531T0100Z/ OSAGE OK-TULSA OK- 732 PM CDT THU MAY 30 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL TULSA AND SOUTHEASTERN OSAGE COUNTIES... AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF SAND SPRINGS...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAND SPRINGS...GRAY...TULSA...SPERRY AND TULSA INTERNATIONAL AIRPORT. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 227. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3630 9625 3635 9588 3608 9589 3610 9626 TIME...MOT...LOC 0032Z 269DEG 25KT 3618 9619 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:14 PM CDT, 51 minutes earlier.
Area forecast discussion, May 30, 6:14 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 30 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES INTERMITTENTLY DURING THE EVENING HOURS. PRECIPITATION WILL
END FROM WEST TO EAST... WITH MVFR CEILINGS THEN PREVAILING FOR
THE REMAINDER OF THE NIGHT. ANOTHER ROUND OF THUNDERSTORM ACTIVITY
WILL AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SITES
BEGINNING AROUND MID DAY FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 259 PM CDT THU MAY 30 2013/
DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.
ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.
MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...06Hazardous weather outlook, May 30, 6:01 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
601 PM CDT THU MAY 30 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH
THE GREATEST COVERAGE OF SEVERE STORMS ACROSS NORTHEAST OKLAHOMA.
A GRADUAL WEAKENING TREND IS EXPECTED WITH THE STORMS THROUGH THE
EVENING...BUT LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO
WILL REMAIN POSSIBLE THROUGH AT LEAST 9 PM. LOCALLY HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING PROBLEMS IN NORTHEAST
OKLAHOMA THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON...AND INTO NORTHWEST ARKANSAS FRIDAY
NIGHT...INTERACTING WITH A VERY UNSTABLE AIRMASS OVER THE REGION.
WINDS ALOFT WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED
STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND
TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND
HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS ALOFT WILL BE PARALLEL TO
THE BOUNDARY...SUGGESTING THAT STORMS WILL GROW INTO CLUSTERS AND
TRAIN OVER THE SAME AREAS. WIDESPREAD FLOODING WILL BECOME AN
INCREASING CONCERN BECAUSE OF THIS...WITH ISOLATED AREAS
POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN THROUGH
SATURDAY MORNING.
THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF
THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 30, 5:41 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 4 N BIXBY 36.00N 95.88W
05/30/2013 E1.00 INCH TULSA OK PUBLIC
&&
SFPLocal storm report, May 30, 5:44 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL BROKEN ARROW 36.05N 95.79W
05/30/2013 E0.75 INCH TULSA OK AMATEUR RADIO
&&
SFPLocal storm report, May 30, 5:48 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 ENE JENKS 36.04N 95.90W
05/30/2013 E0.88 INCH TULSA OK PUBLIC
&&
DMJLocal storm report, May 30, 5:53 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST JENKS 36.02N 95.97W
05/30/2013 M69 MPH TULSA OK BROADCAST MEDIA
&&
SFPSpecial weather statement, May 30, 6:16 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT THU MAY 30 2013
ARZ001-OKZ057-058-061>063-067>069-302345-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA
OK-ROGERS OK-WAGONER OK-
616 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...
SOUTHEASTERN ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR
AT 616 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MAYSVILLE TO TWIN OAKS TO 10
MILES WEST OF WAGONER...MOVING EAST AT 30 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHERN CHEROKEE...SOUTHEASTERN
CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...SOUTHEASTERN
ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 645 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3673 9461 3651 9461 3650 9414 3617 9449
3586 9518 3604 9574 3663 9515
TIME...MOT...LOC 2316Z 271DEG 25KT 3650 9464 3619 9484
3600 9554Special weather statement, May 30, 6:18 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU MAY 30 2013
OKZ054-059-064-302345-
CREEK OK-OSAGE OK-PAWNEE OK-
618 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHERN OSAGE AND PAWNEE
AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MARAMEC...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...OILTON AND QUAY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9638 3643 9605 3603 9662 3604 9663
3615 9663 3615 9680 3618 9683 3624 9682
3624 9690 3627 9694 3628 9693
TIME...MOT...LOC 2318Z 232DEG 48KT 3624 9672The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:26 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 30, 7:46 PM CDT | Special Weather Statement | TSA | Rogers | 44 min |
| May 30, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| May 30, 8:10 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 6 hr |
| May 30, 8:12 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 33 min |
| May 30, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 57 min |
| May 30, 8:37 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 53 min |
| May 30, 8:38 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 37 min |
| May 30, 8:52 PM CDT | River Flood Warning | TSA | Nowata | 24 hr |
| May 30, 9:05 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 40 min |
| May 30, 9:27 PM CDT | Tornado Warning | TSA | Delaware | 33 min |
| May 30, 9:28 PM CDT | River Flood Warning | TSA | Washington | 11 hr |
| May 30, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 30, 9:37 PM CDT | Tornado Warning | TSA | Adair, Delaware | 53 min |
| May 30, 9:46 PM CDT | Special Weather Statement | TSA | Cherokee | 29 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 64 min |
| May 31, 12:20 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 31, 12:40 AM CDT | Flash Flood Warning | TSA | LeFlore | 5 hr |
| May 31, 1:49 AM CDT | Special Weather Statement | TSA | LeFlore | 41 min |
| May 31, 5:22 AM CDT | Areal Flood Warning | TSA | LeFlore | 18 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Osage | 23 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Washington | 23 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Ottawa | 4 hr |
| May 31, 1:48 PM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| May 31, 2:16 PM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 31, 2:16 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 29 hr |
| May 31, 3:35 PM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 31, 4:52 PM CDT | Special Weather Statement | TSA | Osage | 38 min |
| May 31, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 31, 5:29 PM CDT | Tornado Warning | TSA | Osage | 46 min |
| May 31, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 31, 5:42 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 5:43 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 6:10 PM CDT | Tornado Warning | TSA | Osage, Washington | 50 min |
| May 31, 6:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 31, 6:33 PM CDT | Tornado Warning | TSA | Nowata, Washington | 42 min |
| May 31, 6:42 PM CDT | Tornado Warning | TSA | Osage | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.